الرجاء الأنتظار ..
جامعة القصيم
عمادة البحث العلمي
 
Research Come System
Research Papers authored with others published in International Journals in the Qaseem University
Please note that: the system updates the data every one hour, thus any update on the system during that period may not be included.
Search Conditions: Research Papers authored with others published in International Journals
  • Research Publications in Scientific Journals

    • Research Papers authored with others published in International Journals

      • Daveau, Christian; Khelifi, Abdessatar; Sushchenko, Anton.

        Reconstruction of closely spaced small inhomogeneities via boundary measurements for the full time-dependent Maxwell's equations.

        Applied Mathematical Modelling.
        2008 2009 Appl. Math. Modelling 33, No. 3, 1719-1728 (2009).
      • Christian DAVEAU, Abdessatar KHELIFI.

        On the perturbation of the electromagnetic energy due to the presence of small inhomogeneities

        C. R. Acad. Sci. Paris.
        2008 C. R. Acad. Sci. Paris, Ser. I 346 (2008) 287-292.
      • Habib AMMARI, Abdessatar KHELIFI.

        Electromagnetic scattering by small dielectric inhomogeneities

        J. Math. Pures Appl..
        2002 2003 J. Math. Pures Appl. (9) 82 (2003), no. 7, 749–842.
      • S. M. Elshaboury, Tarek N. El Din Salama, and A. M. Ahmed.

        The resonant motion of an earth satellite (The equation of motion) .

        BULL: FAC. SCI., Cairo Univ., vol. 69.
        29l12 2001
      • Mohamed A. Hassan, Tarek N. El din Salama, and Ibrahim M. A. Tag El din.

        Time-Ordering of quark multi-scattering processes in hadron-proton scattering at high energy

        J. Phys. G: Nucl. Part. Phys. 28.
        29l11 2002
      • Mohamed A. Hassan, Tarek N. El din Salama, and Zeinab S. Hassan.

        Approach for the three-body force effect in a high-energy approximation: Application to hadron-deuteron elastic scattering

        Physical review C, 63, 044606.
        19l March 2001
      • Belaid, Karim; Cherif, Bahri; Echi, Othman.

        Quasi-spectral binary relations and ordered disjoint unions.

        Journal of Mathematical Sciences (Calcutta) 11 (2000), no. 2, 139--157..
        2000
      • ) Belaïd, Karim; Cherif, Bahri; Echi, Othman..

        On spectral binary relations.

        Commutative ring theory (Fès, 1995), 79--88, Lecture Notes in Pure and Applied Mathematics 185, Dekker, New York, 1997. MR1422468.
        1997
      • Boudabbous, Youssef; Cherif, Bahri.

        Transitive closure and reconstruction. (Clôture transitive et reconstruction.)

        C. R. Acad. Sci., Paris, Sér. I, Math. 331, No. 1, 5-10 (2000). MSC2000: *03E20 05C60.
        2000
      • محمد حمدي فلاح الصمادي، عمر عبدالكريم ابوعرقوب، نبيل طالب الشواقفة.

        Approximate Solution of BVPs for 4th-Order IDEs by Using RKHS Method

        Applied Mathematical Sciences.
        1/2 2012 Vol. 6, 2012, no. 50, 2453 - 2464
      • D.Kroener; S.B.Ghanem.

        Capillary instability of a streaming coaxial fluid cylinder with D.P.I

        , Kon-Kuk University (Seoul , Korea).
        2002
      • A.M. Alahmadi and E.A. Mahmoud.

        Distribution of Records Defined on Ordered Words Representing Lattice Paths

        Journal of Mathematics and Statistics.
        October 2011
      • B.S. El-Desouky and Eman A. Mahmoud.

        Joint distribution of discrete records defined on increasing ordered discrete data represented by sequences of positive integers

        International Journal of Statistics and Systems.
        March 2008
      • A. El-Faheem and Eman A. Mahmoud.

        Comparing increasing ordered statistical data represented by sequences of positive integers

        International Journal of Statistics and Systems.
        March 2008
      • A.A. El-Faheem and Eman A. Mahmoud.

        The Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical Data

        Journal of Mathematics and Statistics.
        Dec. 2010
      • S.A. El-Zahaby, and Gh.h. Mostafa..

        Optimal Control of systems Governed by Variational Inequalities with an Infinite Number of Variables.

        Jahrestagung der Deatschen Math. Halle-Wiltenberg, Germany, Vereingigung, pp.15-12..
        سبتمبر 2002
      • S.A. El-Zahaby, and Gh.h. Mostafa.

        Optimal Control of Variational Inequalities for Infinite Order.

        J. of Mathematical Egyptian Society.
        2003
      • S.A. El-Zahaby, and Gh.h. Mostafa.

        Necessary Conditions for Distributed Control Problems Governed by Variational Inequalities with an Infinite Number of Variables.

        The Mediterranean J. of Measurement and Control.
        سبتمبر 2005
      • S.A. El-Zahaby, and Gh.h. Mostafa.

        Boundary Control Problem with Nonlinear State Equations with an Infinite Number of Variables,

        A.M.S.E.06 176 (1A), France..
        2007
      • A. H. EL- Bassiouny, N. F. Abdo..

        Reliability properties of extended Makeham Distributions

        Computational Methods in Science and Technology.
        15(2), 143-149 (2009 2009
      • A. H. EL- Bassiouny, N. F. Abdo.

        Reliability properties of seven parameters Burr XII distribution

        Computational Methods in Science and Technology.
        16(2), 127-133 (2010) 2010
      • Abdo, N. F.

        A new family of multivariate generalized slash distribution using the exponential power distribution,).

        Ninth International Conference on ORDERED STATISTICAL DATA (OSDA 2010.
        2010 2010
      • Ali Allahem, Saleh Boularaas, Suilem Baiomi.

        A Posteriori Error Estimates in H1 (W) Spaces for Parabolic Quasi-Variational Inequalities with Linear Source Terms Related to American Options Problem

        Int. J. Applied math. & Info. Sci..
        15/ 3 2016
      • Ali Allahem and Thomas Bartsch.

        Chaotic dynamics in multidimensional transition states

        The Journal of Chemical Physics.
        November 14 2012 137, 214310
 
 
  عدد زيارات هذا الموقع 4977455
© All copyrights are Reserved for Scientific Research Deanship - Qassim University